American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(26D10) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] R. Kerman and E. Sawyer. Weighted norm inequalities for potentials with applications to Schrödinger operators, Fourier transforms, and Carleson measures. Bull. Amer. Math. Soc. 12 (1985) 112-116. MR 766965.
Abstract, references, and article information   
View Article: PDF

[2] Martin Schechter. Imbedding estimates involving new norms and applications. Bull. Amer. Math. Soc. 11 (1984) 163-166. MR 741731.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 2 of 2 found      Go to page: 1